# SDR DALA2017050803702

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1440 FRAME DENTED BETWEEN STR 25L AND 26L. THIS IS A CATEGORY B REPAIR IN ZONE 1, REPAIR SPANS OVER STRINGERS 25L AND 26L.
